MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® TOUCHLESS® URETHRAL CATHETER KIT WITH RED RUBBER CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® TOUCHLESS® URETHRAL CATHETER KIT WITH RED RUBBER CATHETER
Catalog Number 4A2045
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the patient had stated that they wanted a substitute option for the discontinued items 4a2044 and 4a2045.They stated that their husband had tried the unisex options, but these had caused infections and had not worked.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it state: preparing for procedure: open kit and remove contents.Remove top of calibrated plastic bag as directed and open tube of lubricant.By squeezing rigid collar, open neck of bag to form round shape.Empty tube of lubricant into top chamber of bag so that lubricant is deposited at bottom of chamber.(caution: care should be taken not to contaminate edges or inside of bag with fingers or tube.) open package of povidone-iodine swabs as directed.Prep urethral meatus and the area surrounding the meatus with swabs.While squeezing rigid collar bring top chamber of bag over head of penis.Meatus should be pressed tight against rigid catheter guide.To feed catheter into urethra: if user is predominately left-handed reverse hands suggested below.Stabilize penis with top chamber of bag between index and second finger of left hand.Place thumb and ring finger on opposite sides of rigid catheter guide recess to stabilize catheter.With right hand grasp catheter through bag approximately 1" below rigid catheter guide and push catheter toward meatus.Stabilize catheter with thumb and ring finger through catheter guide recess and return right hand to position approximately 1" away.Repeat motions until catheter reaches bladder and urine starts to flow.(if some resistance is felt while moving catheter through urethra, change position of urethra with slight up or down movement of left hand while holding penis firmly within top chamber.) a dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® TOUCHLESS® URETHRAL CATHETER KIT WITH RED RUBBER CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24602042
Report Number1018233-2026-01764
Device Sequence Number8384794
Product Code FCM
UDI-Device Identifier00801741030659
UDI-Public(01)00801741030659
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number4A2045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/15/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown